RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1947, Volume 20(62), Number 2, Pages 283–291 (Mi msb6217)  

This article is cited in 3 scientific papers (total in 3 papers)

Sur l'interpolation des fonctions entières

I. Ibraghimoff, M. Keldych


Full text: PDF file (557 kB)

Bibliographic databases:
Received: 01.06.1946

Citation: I. Ibraghimoff, M. Keldych, “Sur l'interpolation des fonctions entières”, Rec. Math. [Mat. Sbornik] N.S., 20(62):2 (1947), 283–291

Citation in format AMSBIB
\Bibitem{IbrKel47}
\by I.~Ibraghimoff, M.~Keldych
\paper Sur l'interpolation des fonctions enti\`eres
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1947
\vol 20(62)
\issue 2
\pages 283--291
\mathnet{http://mi.mathnet.ru/msb6217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=21099}
\zmath{https://zbmath.org/?q=an:0041.20003}


Linking options:
  • http://mi.mathnet.ru/eng/msb6217
  • http://mi.mathnet.ru/eng/msb/v62/i2/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Krivosheev, “A fundamental principle for invariant subspaces in convex domains”, Izv. Math., 68:2 (2004), 291–353  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. G. Lipchinskiǐ, “Interpolation of analytic functions with finitely many singularities”, Siberian Math. J., 53:5 (2012), 821–838  mathnet  crossref  mathscinet  isi
    3. A. G. Lipchinskiǐ, “Convergence conditions for interpolation rational fractions with finitely many poles”, Siberian Math. J., 56:3 (2015), 442–454  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:263
    Full text:149

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020